# SDR AALA202111115065

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 3,134 hours, 858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850317BHW
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13 LEFT SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT BROKEN & HANGING DOWN FROM SEAT ASSEMBLY.  **SUPPLEMENTAL REPORT FOR AALA202111105065: REPLACED SEAT 13C BROKEN SHROUD THAT THE EMERGENCY LIGHT IS ATTACHED  ** (CLOSED)
